# SDR MASA2025070500054

- Difficulty date: July 5, 2025
- Submitted: July 6, 2025
- Operation: Air carrier
- Aircraft: N87302
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000394
- Aircraft time: 23,131 hours, 14,387 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMER CEILING LTS INOP - INSPECTED, OPS CHECKED - NO DEFECTS FOUND.
